# SDR 95ZZZX6360

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D0520
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

KSEA/KDAY - FLT 025 - DURING CRUISE, NR 2 ENGINE FIRE WARNING SOUNDED.  THE AIR CREW DISCHARGED THE O/B FIRE AGENT AND FOLLOWED ENGINE SHUT-DOWN PROCEDURES.  MAINTENANCE REMOVED AND REPLACED THE LOWER FIRE LOOP AND THE UPPER REAR FIRE LOOP ELECTRICAL CONNECTOR.  MAINTENANCE REMOVED AND REPLACED THE O/B FIRE BOTTLE.  AN OPERATIONAL CHECK OF THE FIRE WARNING SYSTEM WAS GOOD ON GROUND RUN.  (X)
